# SDR CALA2014070800885

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 17,268 hours, 5,819 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB STATION 157.10 CRACK INDICATION 30.5 FROM FRONT SPAR.  REPAIRED RT HORIZONTAL STAB CRACK AT STATION 157.10, 30.5 FROM FRONT SPAR IAW SRM 55-10-01 REPAIR 11.
